| Catalog Number |
SW12300 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that an alert/notification settings issue occurred.It was indicated that the patient was using an unsupported operating system, which is misuse of the device.Performance data was reviewed.An alert issue was not found within the investigation window.The allegation was undetermined.However, signal loss over 1 hour was found in in connection to the reported allegation.The probable cause of the signal loss was the transmitter and app were unable to establish a connection.No injury or medical intervention was reported.
Additional Manufacturer Narrative
(b)(4).